# SDR 04FDEA00217

- Difficulty date: January 25, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT FLOORBEAM 53.5 INCHES FROM CENTER LINE HAS EVIDENCE OF CORROSION.  RT DAMAGED FLOOR SUPPORT STA 1891TO STA 2007, 53.5 INCHES FROM CENTER LINE REMOVED AS PER PER MM 20-50-02.  FABRICATED AS PER DWG NR   AGA7551. FABRICATED SUPPORT INSTALLED AS PER MM 20-20-02
